Lung Cancer Online

Search Lung Cancer Online

Print This PageEmail This Page

Chemotherapy gastrointestinal effects and appetite changes  

It is important to maintain good nutrition during treatment for cancer but chemotherapy can cause a loss of appetite or stomach issues such as constipation and diarrhea. .

For a good overview, see Gastrointestinal complications from National Cancer Institute. For managing eating-related issues, also see their booklet Eating Hints: Before, During and After Cancer Treatment. . 

Learn about chemotherapy-induced appetite changes and gastrointestinal issues

Appetite loss

Loss of appetite (Lung Cancer Alliance)

Appetite changes (National Cancer Institute)

Cancer and chemo-based lack of appetite and early satiety (Chemocare)

Constipation

Constipation (National Cancer Institute)

Constipation and chemotherapy (Chemocare)

Causes of constipation (Cancer Research UK)

Diarrhea

Diarrhea (National Cancer Institute)

Diarrhea (Oncolink)

Diarrhea and chemotherapy (Chemocare)

Heartburn

Heartburn (gastric reflux) and chemotherapy (Chemocare)

 

See also:

Nutritional problems and weight loss

Oral complications

Palliative care